Open Access
Translator Disclaimer
June 1988 The Signature of Kähler Surfaces Immersed into $CP^m$
Domenico PERRONE
Tokyo J. Math. 11(1): 131-136 (June 1988). DOI: 10.3836/tjm/1270134267

Abstract

In this note we give some interesting topological restrictions for the immersion of Kaehler surfaces into the complex projective space $CP^m(1)$.

Citation

Download Citation

Domenico PERRONE. "The Signature of Kähler Surfaces Immersed into $CP^m$." Tokyo J. Math. 11 (1) 131 - 136, June 1988. https://doi.org/10.3836/tjm/1270134267

Information

Published: June 1988
First available in Project Euclid: 1 April 2010

zbMATH: 0651.53039
MathSciNet: MR947952
Digital Object Identifier: 10.3836/tjm/1270134267

Rights: Copyright © 1988 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 1 • June 1988
Back to Top